Rocky Mountain Journal of Mathematics

Ramanujan's cubic transformation inequalities for zero-balanced hypergeometric functions

M.K. Wang, Y.M. Chu, and Y.P. Jiang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, a generalization of Ramanujan's cubic transformation, in the form of an inequality, is proved for zero-balanced Gaussian hypergeometric function $F(a,b;a+b;x)$, $a,b>0$.

Article information

Source
Rocky Mountain J. Math., Volume 46, Number 2 (2016), 679-691.

Dates
First available in Project Euclid: 26 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1469537481

Digital Object Identifier
doi:10.1216/RMJ-2016-46-2-679

Mathematical Reviews number (MathSciNet)
MR3529087

Zentralblatt MATH identifier
1350.33007

Subjects
Primary: 33C05: Classical hypergeometric functions, $_2F_1$

Keywords
Gaussian hypergeometric function Ramanujan's cubic transformation inequality

Citation

Wang, M.K.; Chu, Y.M.; Jiang, Y.P. Ramanujan's cubic transformation inequalities for zero-balanced hypergeometric functions. Rocky Mountain J. Math. 46 (2016), no. 2, 679--691. doi:10.1216/RMJ-2016-46-2-679. https://projecteuclid.org/euclid.rmjm/1469537481


Export citation

References

  • M. Abramowitz and I.A. Stegun, eds., Handbook of mathematical functions with formulas, graphs and mathematical tables, Dover, New York, 1965.
  • G.D. Anderson, R.W. Barnard, K.C. Richards, M.K. Vamanamurthy and M. Vuorinen, Inequalities for zero-balanced hypergeometric functions, Trans. Amer. Math. Soc. 347 (1995), 1713–1723.
  • G.D. Anderson, M.K. Vamanamurthy and M. Vuorinen, Conformal invariants, inequalities, and quasiconformal maps, John Wiley & Sons, New York, 1997.
  • R. Askey, Handbooks of special functions, in A century of mathematics in America Part III, P. Duren. ed., American Mathematical Society, Providence. RI, 1989.
  • B.C. Berndt, Ramanujan's notebooks, Part I, Springer-Verlag, New York, 1985.
  • R.J. Evans, Ramanujan's second notebooks: Asymptotic expansions for hypergeometric series and related functions, Academic Press, Boston, 1988.
  • F.W.J. Olver, D.W. Lozier, R.F. Boisvert and C.W. Clark, eds., NIST Handbook of mathematical functions, Cambridge University Press, Cambridge, 2010.
  • A.P. Prudnikov, Yu.A. Brychkov and O.I. Marichev, Integrals and series, in More special functions, Gordon & Breach, New York, 1990.
  • S.L. Qiu and M. Vuorinen, Special functions in geometric function theory, in Handbook of complex analysis: Geometric function theory, Elsevier Science, Amsterdam, 2005.
  • S. Simić and M. Vuorinen, Landen inequalities for zero-balanced hypergeometric functions, Abstr. Appl. Anal. (2012), Art. ID. 932061.